# SDR DHL2007801501

- Difficulty date: October 15, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Broken
- Location: Lt Wing Te Flap
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP UPPER PLATING BROKEN 1" STA XW 106.000.  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 1 PG 2.  REMOVED DAMAGED PLATING IAW SRM 57-1-0 PG 1, SRM 51-1-21.  FABRICATED NEW PLATING (AL2024T3 0.040") IAW SRM 57-7-1 FIG 1 PG 2 ITEM D.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF NEW PLATING IAW SRM 51-1-8B.  INSTALLED NEW PLATING IAW SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1.
